본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

SOME EXAMPLES OF QUASI-ARMENDARIZ RINGS

Hashemi, Ebrahim    (DEPARTMENT OF MATHEMATICS SHAHROOD UNIVERSITY OF TECHNOLOGY  );
  • 초록

    In [12], McCoy proved that if R is a commutative ring, then whenever g(x) is a zero-divisor in R[x], there exists a nonzero c $\in$ R such that cg(x) = 0. In this paper, first we extend this result to monoid rings. Then for a monoid M, we give some examples of M-quasi-Armendariz rings which are a generalization of quasi-Armendariz rings. Every reduced ring is M-quasi-Armendariz for any unique product monoid M and any strictly totally ordered monoid $(M,\;{\leq})$ . Also $T_4(R)$ is M-quasi-Armendariz when R is reduced and M-Armendariz.


  • 주제어

    Armendariz rings .   quasi-Armendariz rings .   monoid rings .   unique product monoid rings.  

  • 참고문헌 (17)

    1. E. P. Armendariz, A note on extensions of Baer and p.p.-rings, J. Austral. Math. Soc. 18 (1974), 470-473 
    2. D. D. Anderson and S. Camillo, Armendariz rings and Gaussian rings, Comm. Algebra 73 (1997), 14-17 
    3. G. F. Birkenmeier and J. K. Park, Triangular matrix representations of ring extensions, J. Algebra 265 (2003), no. 2, 103-122 
    4. Y. Hirano, On annihilator ideals of a polynomial ring over a noncommutative ring, J. Pure Appl. Algebra 168 (2002), no. 1, 45-52 
    5. Y. Hirano, On ordered monoid rings over a quasi-Baer ring, Comm. Algebra 29 (2001), no. 5, 2089-2095 
    6. C. Y. Hong, N. K. Kim, and T. K. Kwak, On skew Armendariz rings, Comm. Algebra 31 (2003), no. 1, 103-122 
    7. C. Huh, Y. Lee, and A. Smoktunowicz, Armendariz rings and semicommutative rings, Comm. Algebra 30 (2002), no. 2, 751-761 
    8. N. H Kim and Y. Lee, Armendariz rings and reduced rings. J. Algebra 223 (2000), no. 2, 477-488 
    9. J. Krempa, Some examples of reduced rings, Algebra Colloq. 3 (1996), no. 4, 289-300 
    10. T. K. Lee and T. L. Wong, On Armendariz rings, Houston J. Math. 29 (2003), no. 3, 583-593 
    11. N. H. McCoy, Remarks on divisors of zero, Amer. Math. Monthly 49 (1942), 286-296 
    12. J. Okninski, Semigroup Algebra, Monographs and Textbooks in Pure and Applied Mathematics, 138. Marcel Dekker, Inc., New York, 1991 
    13. M. B. Rege and S. Chhawchharia, Armendariz rings, Proc. Japan Acad. Ser. A Math. Sci. 73 (1997), no. 1, 14-17 
    14. P. Ribenboim, Noetherian rings of generalized power series, J. Pure Appl. Algebra 79 (1992), no. 3, 293-312 
    15. L. Zhongkui, Armendariz rings relative to a monoid, Comm. Algebra 33 (2005), no. 3, 649-661 
    16. G. F Birkenmeier, J. Y. Kim, and J. K. Park, Polynomial extensions of Baer and quasi- Baer rings, J. Pure Appl. Algebra 159 (2001), no. 1, 25-42 
    17. D. S. Passman, The Algebraic structure of group rings, Pure and Applied Mathematics. Wiley-Interscience [John Wiley & Sons], New York-London-Sydney, 1977 

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기